Week 4 Feeling Worse

  1. Registered User
    BillfromNJ's Avatar
    Join Date
    Mar 2007
    Posts
    80
    Rep Power
    133
    Level
    8
    Lv. Percent
    36.44%

    Week 4 Feeling Worse


    I am now into my wth week of TRT and I am feeling worse than when I started. Dr protocal so far is 100mg test cyp and 2 caps myomin twice daily. Libido is gone and ED is worse than ever and mood is headed back into the dumps? is this normal? I see Dr again on Thursday

    Bill NJ

  2. Professional Member
    JanSz's Avatar
    Join Date
    Sep 2006
    Posts
    4,631
    Rep Power
    2415
    Level
    45
    Lv. Percent
    61.27%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by BillfromNJ View Post
    I am now into my wth week of TRT and I am feeling worse than when I started. Dr protocal so far is 100mg test cyp and 2 caps myomin twice daily. Libido is gone and ED is worse than ever and mood is headed back into the dumps? is this normal? I see Dr again on Thursday

    Bill NJ
    Make sure that you have results of old blood test.
    Make sure that you get a script for extensive blood test that I have posted often here. I can repost it if you wish.
    If you get any resistance from your doc, drop him and go see mine.
    Post both blood tests after you have them.
    If you doc will not give you complete blood test, do not even bother doing it. I am saying all this because you are in negborhood.
    ------------------------------------------------------
    If it looks like your doc have a constructive plan, listen to him.
    Going with mine doc would mean mostly self diagnosis and all the meds you ask for, not for everybody.
    ============================== ==============
    From bottle of Myomin I am reading:
    2-3 capsules
    2-3 times daily.
    Take 3caps 3x daily=9caps daily.
    But do not change your routine right before blood test.
  3. Registered User
    BillfromNJ's Avatar
    Join Date
    Mar 2007
    Posts
    80
    Rep Power
    133
    Level
    8
    Lv. Percent
    36.44%

    Quote Originally Posted by Dr. John View Post
    He started you out right off the bat on E control? Did you have proven high estrogen?

    Whay is he using such an obtuse supplement?

    I'm not sure why he started me on that right away I had already been to Uro for a failed attempt he was going with 300mg every 3 weeks with no AI I just switched to this DO and I am going to bring him a copy of you HCG protocal this visit I will post updated bloowork when I get it. Would there be a better choice for AI or should I wait for new BW before making a change or adjustment

    Bill NJ
    •   
       

  4. Registered User
    hardasnails1973's Avatar
    Join Date
    Mar 2003
    Posts
    2,039
    Rep Power
    1161
    Level
    32
    Lv. Percent
    83.68%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Dr. John View Post
    He started you out right off the bat on E control? Did you have proven high estrogen?

    Whay is he using such an obtuse supplement?
    i can not concure any more. he is probably just using it as a "saftey precaution" or a "just in case of" elevated estrogen levels
  5. New Member
    mikandrea's Avatar
    Join Date
    Jan 2007
    Posts
    42
    Rep Power
    116
    Level
    6
    Lv. Percent
    15.67%

    Why use a med, any med., without the diagnostic testing to back it up? Get the required tests and make an informative decision on YOUR needs. If your doc isn't using the appropriate testing, then find another. Good luck.

    Mike
  6. Registered User
    BillfromNJ's Avatar
    Join Date
    Mar 2007
    Posts
    80
    Rep Power
    133
    Level
    8
    Lv. Percent
    36.44%

    Quote Originally Posted by mikandrea View Post
    Why use a med, any med., without the diagnostic testing to back it up? Get the required tests and make an informative decision on YOUR needs. If your doc isn't using the appropriate testing, then find another. Good luck.

    Mike

    Dr had my original blood work from URO and just a recent E2 T and free T before I started this I go for more complet work this week and adjustments will be made I was just curious if others had felt worse after 4 weeks before levels are stabilized
  7. New Member
    mikandrea's Avatar
    Join Date
    Jan 2007
    Posts
    42
    Rep Power
    116
    Level
    6
    Lv. Percent
    15.67%

    Yeah Bill,
    It took me about 4 months to start to feel better. I finally think its heading in the right direction (not perfect, but better). After 4 weeks, my T-levels were down, I still didn't have a test for E2, and had ED. It gets better. Just stay on top of it all (learn as much as possible). If your current doc doesn't get you feeling better, consider a trip out to see Dr. John (best thing I've done for my care!!!) Good luck.

    Mike
  8. Senior Member
    pmgamer18's Avatar
    Join Date
    Aug 2006
    Posts
    1,532
    Rep Power
    1092
    Level
    29
    Lv. Percent
    5.63%
    Achievements Posting Pro

    Sounds to me like your E2 may have gone to low If I were you I would stop the myomin and see if you don't get some wood back. Should happen in less then 2 weeks. Or better yet get in and have E2 tested.
  

  
 

Similar Forum Threads

  1. Belt made my deadlift feel worse; belt problem or form pro
    By sanguine in forum Powerlifting/Strongman
    Replies: 6
    Last Post: 10-08-2013, 11:35 AM
  2. Transderms: 2-4 weeks feeling good, then drops off?
    By steve999 in forum Male Anti-Aging Medicine
    Replies: 7
    Last Post: 07-10-2008, 08:00 PM
  3. Feel worse straight after T cream
    By jaydee in forum Male Anti-Aging Medicine
    Replies: 24
    Last Post: 04-11-2007, 03:43 PM
  4. Feeling worse on DIM.
    By Kanecore in forum Male Anti-Aging Medicine
    Replies: 13
    Last Post: 02-17-2007, 02:51 PM
  5. 2 weeks in and feel fat?!
    By hamper19 in forum Cycle Info
    Replies: 14
    Last Post: 03-18-2004, 10:17 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in